BibTeX record journals/mcs/LiuZ11

download as .bib file

@article{DBLP:journals/mcs/LiuZ11,
  author    = {Yang Liu and
               Shouwei Zhao},
  title     = {{T-S} fuzzy model-based impulsive control for chaotic systems and
               its application},
  journal   = {Mathematics and Computers in Simulation},
  volume    = {81},
  number    = {11},
  pages     = {2507--2516},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.matcom.2011.02.012},
  doi       = {10.1016/j.matcom.2011.02.012},
  timestamp = {Fri, 07 Jul 2017 10:15:43 +0200},
  biburl    = {https://dblp.org/rec/journals/mcs/LiuZ11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics